Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Best uniform approximation by meromorphic functions with free poles


Author: S. J. Poreda
Journal: Proc. Amer. Math. Soc. 42 (1974), 513-516
MSC: Primary 30A82
DOI: https://doi.org/10.1090/S0002-9939-1974-0333198-9
MathSciNet review: 0333198
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using some recent results on best polynomial approximations, a method for explicitly calculating the meromorphic function with a fixed number of free poles of best uniform approximation to certain functions on a closed Jordan curve is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A82

Retrieve articles in all journals with MSC: 30A82


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0333198-9
Keywords: Best uniform approximation, closed Jordan curve
Article copyright: © Copyright 1974 American Mathematical Society